MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ST APG SIZER PIN GUIDE 44+3; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ST APG SIZER PIN GUIDE 44+3; SHOULDER INSTRUMENT/TRIAL
Catalog Number 223000006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During the inspection of a new sizer pin guide, the orthokit technician notices that the instrument is not split as it should be and the lot number that is indicated in the label does not correspond to the lot number etched on the product.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ST APG SIZER PIN GUIDE 44+3
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7016713
Report Number1818910-2017-28643
Device Sequence Number977264
Product Code HWT
UDI-Device Identifier10603295102793
UDI-Public10603295102793
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number223000006
Device Lot NumberPG0511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1